Ask an expert
Question

04 Jul 2005

Thrush?
I took an antibiotic (amoxyllin) a few weeks ago for a sore throat. Soon thereafter, I got very itchy around my vaginal area. The area was also very red - almose inflamed No discharge though. Just very itchy. Then the area appeared to be peeling - sort of white flakes fell off. Now everything is back to normal. Can thrush heal itself or would this be something else?

Answer 331 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like thrush. The antibiotics may have lowered your immunity temporarily. If it is better, there is no need to do anyhting.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.